Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 111, Number 2
HTML articles powered by AMS MathViewer

The free lattice-ordered group over a nilpotent group
Michael R. Darnel PDF
Proc. Amer. Math. Soc. 111 (1991), 301-307
Irreducible outer automorphisms of a free group
S. M. Gersten and J. R. Stallings PDF
Proc. Amer. Math. Soc. 111 (1991), 309-314
Free subalgebras of enveloping fields
L. Makar-Limanov and P. Malcolmson PDF
Proc. Amer. Math. Soc. 111 (1991), 315-322
On dual sets generated by lacunary polynomials
Hans Dobbertin and Volker Kasten PDF
Proc. Amer. Math. Soc. 111 (1991), 323-330
Twistor spaces with meromorphic functions
Y. S. Poon PDF
Proc. Amer. Math. Soc. 111 (1991), 331-338
Equivalence of variational inequalities with Wiener-Hopf equations
Peter Shi PDF
Proc. Amer. Math. Soc. 111 (1991), 339-346
Holomorphic motions and polynomial hulls
Zbigniew Slodkowski PDF
Proc. Amer. Math. Soc. 111 (1991), 347-355
Determinant of the Neumann operator on smooth Jordan curves
Julian Edward and Siye Wu PDF
Proc. Amer. Math. Soc. 111 (1991), 357-363
A criterion for the nonporosity of a general Cantor set
Paul D. Humke PDF
Proc. Amer. Math. Soc. 111 (1991), 365-372
Absolute continuity of Hamiltonians with von Neumann-Wigner potentials
Horst Behncke PDF
Proc. Amer. Math. Soc. 111 (1991), 373-384
Forced oscillations with rapidly vanishing nonlinearities
R. Kannan and Kent Nagle PDF
Proc. Amer. Math. Soc. 111 (1991), 385-393
Comparison theorems for the $\nu$-zeroes of Legendre functions $P^ m_ \nu (z_ 0)$ when $-1<z_ 0<1$
Frank E. Baginski PDF
Proc. Amer. Math. Soc. 111 (1991), 395-402
Criteria for the extremality of the Koebe mapping
D. Bshouty and W. Hengartner PDF
Proc. Amer. Math. Soc. 111 (1991), 403-411
Singularly continuous measures in Nevai’s class $M$
D. S. Lubinsky PDF
Proc. Amer. Math. Soc. 111 (1991), 413-420
Invariant signed measures and the cancellation law
M. Laczkovich PDF
Proc. Amer. Math. Soc. 111 (1991), 421-431
On the oscillation of differential equations with periodic coefficients
Ch. G. Philos PDF
Proc. Amer. Math. Soc. 111 (1991), 433-440
Some estimates for harmonic measures. II
James A. Jenkins PDF
Proc. Amer. Math. Soc. 111 (1991), 441-442
Differentiable functions which do not satisfy a uniform Lipschitz condition of any order
Masayoshi Hata PDF
Proc. Amer. Math. Soc. 111 (1991), 443-450
The gap between the first two eigenvalues of a one-dimensional Schrödinger operator with symmetric potential
S. Abramovich PDF
Proc. Amer. Math. Soc. 111 (1991), 451-453
Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure
Jane M. Hawkins and Cesar E. Silva PDF
Proc. Amer. Math. Soc. 111 (1991), 455-463
Radon-Nikodým theorems for multimeasures and transition multimeasures
Nikolaos S. Papageorgiou PDF
Proc. Amer. Math. Soc. 111 (1991), 465-474
Maximal triangular subalgebras need not be closed
Yiu Tung Poon PDF
Proc. Amer. Math. Soc. 111 (1991), 475-479
On the weighted approximation of continuously differentiable functions
Leopoldo Nachbin PDF
Proc. Amer. Math. Soc. 111 (1991), 481-485
Blow-up of $H^ 1$ solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearity
Takayoshi Ogawa and Yoshio Tsutsumi PDF
Proc. Amer. Math. Soc. 111 (1991), 487-496
Zeros of solutions of a second order nonlinear differential inequality
Fu Hsiang Wong PDF
Proc. Amer. Math. Soc. 111 (1991), 497-500
Centralizing mappings on von Neumann algebras
Matej Brešar PDF
Proc. Amer. Math. Soc. 111 (1991), 501-510
Two operator functions with monotone property
Takayuki Furuta PDF
Proc. Amer. Math. Soc. 111 (1991), 511-516
Systems of equations in the predual of a von Neumann algebra
Michael Marsalli PDF
Proc. Amer. Math. Soc. 111 (1991), 517-522
Exponential sums and Goppa codes. I
Carlos J. Moreno and Oscar Moreno PDF
Proc. Amer. Math. Soc. 111 (1991), 523-531
Paradoxical decompositions and invariant measures
Piotr Zakrzewski PDF
Proc. Amer. Math. Soc. 111 (1991), 533-539
Sharply transitive linear groups over algebraically closed fields
Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein PDF
Proc. Amer. Math. Soc. 111 (1991), 541-550
Level crossings of a random trigonometric polynomial
Kambiz Farahmand PDF
Proc. Amer. Math. Soc. 111 (1991), 551-557
A generalized van Kampen-Flores theorem
K. S. Sarkaria PDF
Proc. Amer. Math. Soc. 111 (1991), 559-565
Combinatorial set theory and cardinal function inequalities
R. E. Hodel PDF
Proc. Amer. Math. Soc. 111 (1991), 567-575
On the action of Steenrod squares on polynomial algebras
William M. Singer PDF
Proc. Amer. Math. Soc. 111 (1991), 577-583
Asymptotic behavior of stable manifolds
Michal Fečkan PDF
Proc. Amer. Math. Soc. 111 (1991), 585-593